# SDR YENA2022122301281

- Difficulty date: December 20, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N2029J
- Make and model: Airbus A321-271N
- Aircraft serial: 09054
- Aircraft time: 9,123 hours, 2,813 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1601, JFK-FLL. 'CREW SMELLED A LEVEL 1 ODOR EVENT ON CLIMB OUT AND DESCENT, IN THE AFT OF THE CABIN. THE ODOR SMELLED LIKE DIRTY SOCKS. THE ODOR DISSIPATED ON THE CRUISE. ODOR RETURNED ON DESCENT AND DISSIPATED ON THE TAXI IN; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, (A)1, C PER TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE.'
